Results 1 to 8 of 8
Robert
  1. #1
    Join Date
    May 2010
    Location
    Windsor Ontario Canada
    Posts
    62

    Exclamation Robert

    hey robert

    im feeling great on the 8mgs im not sleeping much at all tho...
    my husband is still not the best but he seems MUCH BETTER TODAY he started taking 4mgs yesterday

    can we come up with a tapper plan for the both of us? can u help us? keep in mind we were on methadone for 4 years and taking fentynal for the last 9 months barely taking any methadone for the last 2 months

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by chance4reallife View Post
    hey robert

    im feeling great on the 8mgs im not sleeping much at all tho...
    my husband is still not the best but he seems MUCH BETTER TODAY he started taking 4mgs yesterday

    can we come up with a tapper plan for the both of us? can u help us? keep in mind we were on methadone for 4 years and taking fentynal for the last 9 months barely taking any methadone for the last 2 months


    Stay on your current dose another few days. Want to make sure you are good and stable. Remember you're in opiate detox and the subs are just covering it up.

    In about 3-4 days start reducing the dose you're on at the time by 25% every four days ideally. Keep in touch with me as you start tapering so we can decide together when the best time to reduce the dose is.

    Glad you are doing better! I'll be happy to ride this out with you guys till you are both clean. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Join Date
    May 2010
    Location
    Windsor Ontario Canada
    Posts
    62

    Exclamation Update

    Quote Originally Posted by Robert_325 View Post
    Stay on your current dose another few days. Want to make sure you are good and stable. Remember you're in opiate detox and the subs are just covering it up.

    In about 3-4 days start reducing the dose you're on at the time by 25% every four days ideally. Keep in touch with me as you start tapering so we can decide together when the best time to reduce the dose is.

    Glad you are doing better! I'll be happy to ride this out with you guys till you are both clean. God bless.
    oh boy... hubby said he felt great all day but BAM at 6pm he said he started to feel sick... not that i should be worried about him with the way hes been acting but i kinda am.. he is craping and puking he took another 4mg to no avail... i tried to tell him to re induct he wont listen... he is now having chest pain and shortness of breath.... i dont know what to do or tell him...

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    When he is ready to listen and follow instructions I'll be here to help him. Until then I can't do anything for him nor can anyone else. Sad diagnosis but that is the way it is. I suggest you take care of your own recovery and if he won't participate I would be sure to not allow him to drag you down with him. Drug-induced relationships don't have the greatest success ratios. Take care of yourself if he refuses to do it. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    Join Date
    May 2010
    Location
    Windsor Ontario Canada
    Posts
    62

    Default is it the only way?

    is re inducting the only way or will he adventually feel better? he took 8mg today and felt better all day again round 6... wd symptoms... weird... hes stubborn he will ride it out

  6. #6
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by chance4reallife View Post
    is re inducting the only way or will he adventually feel better? he took 8mg today and felt better all day again round 6... wd symptoms... weird... hes stubborn he will ride it out




    Is he on suboxone or subutex? If he's taking suboxone he needs to swtich to subutex. Not only had he experienced prec w/d but I am almost sure he is reacting to the naloxone in the suboxone. It happens to about 15% of people who take suboxone. Based on the delayed symptoms and being sick after he doses I'm almost sure of this. You can count the times I've missed on switching someone from suboxone to subutex on one hand. I'm sure about this if he is on suboxone. Tell me which he is taking.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  7. #7
    Join Date
    May 2010
    Location
    Windsor Ontario Canada
    Posts
    62

    Default Update 2

    hey Robert

    We are on Suboxone- Canada doesnt have subutex, and if they do they are keeping it hush hush thats for sure.
    My hubby has leveled out and is feeling WAYYYYYY better! wqe figure either he leveled out or his body devolped a tolerance to his benzos he has recently been prescribed because on those last few days he had been getting really sick he wasn't taking them. either way it pretty good now.

    the only problem we are having is that we DONT SLEEP! its been 1 week and we have slept maybe 8 hours!!!! and hubby says when he wakes up he feels a lil wd till about 20mins after taking his pill.

    DO YOU HAVE ANYIDEA WHY WE COULD NOT BE SLEEPING?

    We have been told that canada recently re formulated their suboxone... does that mean its different than the US' pill?

    we are going to cut our pill back 25% in a few days from now!

  8. #8
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    I know some people in Canada who have obtained subutex from their dr. But that is beside the point now. It would be okay to take a sleep aid for a short time during the taper. You could use a small dose of seroquel, ambien, lunesta, temazepam, there are lots that you can take safely with the suboxone. Ask your dr for help, he should be accomodating. Glad things are going better. And subs are subs. I don't know how they can change the formuation of subs when its active ingredients are buprenorphine and naloxone. Only thing they could change is the fillers which are not an active ingredient and wouldn't affect the pill itself. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22